Some Markov properties of stochastic differential equations with jumps
Séminaire de probabilités de Strasbourg, Volume 29  (1995), p. 181-193
@article{SPS_1995__29__181_0,
     author = {Cohen, Serge},
     title = {Some Markov properties of stochastic differential equations with jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {181-193},
     zbl = {0833.60060},
     mrnumber = {1459459},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__181_0}
}
Cohen, Serge. Some Markov properties of stochastic differential equations with jumps. Séminaire de probabilités de Strasbourg, Volume 29 (1995) , pp. 181-193. http://www.numdam.org/item/SPS_1995__29__181_0/

[1] David Applebaum. Stochastic flows of diffeomorphism on manifolds driven by Lévy processes. Preprint Department of Mathematics, Statistics and Operation Research, Nottingham Polytechnic, Burton Streeet, Nottingham NG1 4BU England.

[2] C. Berg and G. Forst. Potential theory on Locally Compact Abelian Groups. Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer Verlag, 1975. | MR 481057 | Zbl 0308.31001

[3] S. Cohen. Géométrie différentielle stochastique avec sauts 1. accepté pour publication dans Stochastics Reports, 1993. | Zbl 0911.58044

[4] S. Cohen. Géométrie différentielle stochastique avec sauts 2 : discrétisation et applications des eds avec sauts. préprint, 1993. | MR 1163874

[5] K.D. Elworthy. Stochastic Differential Equations on Manifolds. Cambridge University Press, 1982. | MR 675100 | Zbl 0514.58001

[6] A. Estrade and M. Pontier. Relèvement horizontal d'une semi-martingale cadlag. Séminaire de Probabilites XXVI, Lecture Notes in Mathematics(1526):127-145, 1991. | Numdam | MR 1231989 | Zbl 0764.60047

[7] W. Feller. An Introduction to Probability Theory and its Applications, volume 2. Wiley, 1950. | MR 38583

[8] T. Fujiwara. Stochastic differential equation of jump type on manifolds and Lévy flows. J. Math. Kyoto Univ., 31:99-119, 1991. | MR 1093330 | Zbl 0728.60065

[9] Gangolli. Isotropic infinitely divisible measures on symmetric spaces. Acta. Math., (111):213-246, 1964. | MR 161350 | Zbl 0154.43804

[10] I.I. Gihman and A.V. Skorokhod. Stochastic Differential Equations, volume 72 of Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer-Verlag, 1972. | MR 346904 | Zbl 0242.60003

[11] R. Godement. Introductions aux travaux de A.Selberg. Séminaire Bourbaki, (144), 1957. | Numdam | Zbl 0202.40902

[12] S. Helgason. Differential Geometry Lie Groups and Symmetric Spaces, volume 80. Academic Press, second edition, 1978. | MR 514561 | Zbl 0451.53038

[13] S. Helgason. Group and Geometric Analysis, volume 113. Academic Press, 1984. | Zbl 0543.58001

[14] J. Jacod and P. Protter. Une remarque sur les équations différentielles stochastiques à solutions markoviennes. Séminaire de Probabilités XXV, 1992. | Numdam | MR 1187777 | Zbl 0741.60051

[15] J. Jacod and A.N. Shiryaev. Limit theorems for stochastic processes. Springer, 1987. | MR 959133 | Zbl 0635.60021

[16] P.A. Meyer. Géométrie stochastique sans larmes. Séminaire de Probabilités XV, Lecture Notes in Mathematics(850), 1981. | Numdam | MR 622555 | Zbl 0459.60046

[17] P. Protter. Stochastic Integration and Differential Equations. Springer-Verlag, 1990. | MR 1037262 | Zbl 0694.60047

[18] S. Rogerson. Stochastic differential equation with discontinuous sample path and differential geometry. Control Theory Center report 101 Warwick University.

[19] L. Schwartz. Géométrie différentielle du deuxième ordre, semi-martingales et équations différentielles sur une variété différentielle. Séminaire de Probabilités XVI, Lecture Notes in Mathematics(921), 1982. | Numdam | MR 658722 | Zbl 0482.58034